Wednesday

Was lying in bed this morning and thinking about all the horrible new physical problems that started a couple months ago. No appetite, dulled sense of taste, weight loss, all manner of gut issues (constipation and diarrhea at the same time), nausea, depression, leg pain, bad sleep, nightmares, severe night sweats, dry mouth… some of this is “normal” for me to a certain extent (side effects from life-saving PAH meds) but it has all increased /drastically/ over the last couple months, causing me to worry that I have some terrible new disease, and it occurred to me that I started taking carb/levo for RLS (restless leg syndrome) around the same time as it all kicked off.

So I googled the side effects of carb/levo. Omfg. EVERYTHING I’ve been suffering from is explained. Everything. Every fucking thing. Pardon my French.

So no more carb/levo starting tonight. Maybe within a couple weeks everything will settle down to manageable levels. I’ll gladly go back to a couple hours of misery every night in exchange for no longer feeling miserable 24/7.

I have hope.

Category: Blog One comment »

One Response to “Wednesday”

  1. Kathy

    Hope that helps! I want you to be able to enjoy food again. Sending love to you.


Leave a Reply



Back to top